# SDR AU010046

- Difficulty date: January 22, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Seal
- Part number: MS28775116
- Condition: Worn
- Location: Mlg Actuator
- Component: EA1568
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN LANDING GEAR RETRACTION ACTUATOR SEAL WORN.
